# SDR FDEA201502190552

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 825 hours, 30,279 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING PREFLIGHT,  RECEIVED A FWD CARGO FIRE ALERT & DISCHARGED BOTTLE.   R & R NR 1 CARGO FIRE BOTTLE.
